# SDR AALA202411221495

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N323RM
- Make and model: Boeing 737823
- Aircraft serial: 44453
- Aircraft time: 14,165 hours, 5,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT LEFT OVER WING EXIT LIGHT (ABOVE SEAT 16A) FLICKERING ON AND OFF, RESET NO HELP.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
